eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Nyquil cause Rash (Rashes)?

Summary: Rash is found among people who take Nyquil, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Xanax, and have Stress and anxiety.

We study 757 people who have side effects while taking Nyquil from FDA and social media. Among them, 40 have Rash. Find out below who they are, when they have Rash and more.

You are not alone: join a mobile support group for people who take Nyquil and have Rash >>>

 

 

 

 

Nyquil

Nyquil has active ingredients of acetaminophen; dextromethorphan; doxylamine; pseudoephedrine. It is often used in cough. (latest outcomes from 1,142 Nyquil users)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 151,029 Rash patients)

On Jan, 29, 2015: 752 people reported to have side effects when taking Nyquil. Among them, 40 people (5.32%) have Rash.

Trend of Rash in Nyquil reports

Time on Nyquil when people have Rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Rash100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Rash when taking Nyquil * :

FemaleMale
Rash80.43%19.57%

Age of people who have Rash when taking Nyquil * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.00%0.00%2.70%2.70%13.51%2.70%48.65%29.73%

Severity of Rash when taking Nyquil ** :

leastmoderateseveremost severe
Rash0.00%50.00%50.00%0.00%

How people recovered from Rash ** :

while on the drugafter off the drugnot yet
Rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Anxiety (16 people, 40.00%)
  2. Sinus congestion (6 people, 15.00%)
  3. Breast cancer metastatic (6 people, 15.00%)
  4. Malaise (3 people, 7.50%)
  5. Diabetes mellitus (2 people, 5.00%)

Top co-used drugs for these people * :

  1. Xanax (22 people, 55.00%)
  2. Zithromax (17 people, 42.50%)
  3. Allegra (17 people, 42.50%)
  4. Epogen (16 people, 40.00%)
  5. Profen ii (16 people, 40.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rash while taking Nyquil?

You are not alone! Join a mobile support group:
- support group for people who take Nyquil and have Rash
- support group for people who take Nyquil
- support group for people who have Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What is the mortality rate for septicemia
    A single sleepwalking episode. Recent termination of cigarette use.
  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?

More questions for: Nyquil, Rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Constipation due to nyquil
    Very bad constipation. Had lower stomach pains for days
  • Thank god for my dog
    On May 1st I came home from work and had taken some Nyquil before bed. While I was sleeping(for 17hours) I had a massive stroke, which my dog sensed and saved my life by waking me up in time to call for help. I was life flighted to a different Hospital, I'm very honored to have such a wonderful pup!
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Nyquil, Rash

Comments from related studies:

  • From this study (1 year ago):

  • Yesterday I took 2 DayQuil capsules at 6 pm and then the recommended dosage of NyQuil syrup at 11:00 pm prior to going to bed. This was my first and only usage of these products in over a year. It should also be mentioned that I finished 7 days of 500 mg of Augmentin BID yesterday morning. I have never had a reaction to antibiotics nor have I ever had a rash like this. The only medications I've had problems with are GA and codeine which led to nausea and vomiting.

    Reply

  • From this study (3 years ago):

  • My son took 2 doses of nyquil yesterday 6 hours apart and woke up with a severe rash. He was diagnosed with Mononucleosis 7 days ago.....he's been very congested, with a sore throat....and the nyquil helped (he actually feels moderately better today...probably because he was able to sleep all night last night). I'm concerned that the nyquil may have caused the rash, on his chest, arms, and face.....his face may even be a little puffy. Should I take him in to the doctor? Should I avoid the nyquil?

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.